# SDR DALA2020031201827

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50022
- Aircraft time: 3,393 hours, 1,626 cycles
- Engine time: 3,379 hours, 1,621 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN F/A REPORTED ADD RUBBER BURN SMELL. SHORTLY AFTER RECEIVED A RT BLEED AIR FAIL MESSAGE. COMPLIED WITH CHECKLIST. SMELL WENT AWAY. C/W ODI PREVENTION PROGRAM ATA 2172. C/W W/C 0550-2001 TO STEP 8 (378779). C/W E-FIM ELIMINATION OF RESIDUAL ODORS FOR APU SOLUTION # 1-8458. C/W E-FIM SOLUTION ID 1-8449 LEFT ENG SOURCE. NO SMOKE OR ODORS PRESENT. C/W E-FIM SOLUTION ID 1-8451 RIGHT ENG SOURCE. NO SMOKE OR ODORS PRESENT (362813). R/R #2 ENG PRSOV PER A220-100 AMP 36-11. NO LEAKS NOTED. OPS TEST NORMAL PER A220-100 AMP 71-00-00-00AAA-364A-A. (LP# 7014712)
